Jul 01, · Kroger NiteTime Cold and Flu. Medically reviewed by njwx.info Last updated on Jul 1, Dosage form: liquid Ingredients: DIPHENHYDRAMINE HYDROCHLORIDE 50mg in 30mL, CHOLINE SALICYLATE mg in 30mL, PHENYLEPHRINE HYDROCHLORIDE 10mg in 30mL. Sep 19, · NiteTime Severe Cold and Flu. Medically reviewed by njwx.info Last updated on Sep 19, Dosage form: solution Ingredients: ACETAMINOPHEN mg in 30mL, DEXTROMETHORPHAN HYDROBROMIDE 20mg in 30mL, DOXYLAMINE SUCCINATE mg in 30mL, PHENYLEPHRINE HYDROCHLORIDE 10mg in 30mL.
Shop for Kroger® NiteTime Cold & Flu Relief Liquid at Kroger. Find quality health products to add to your Shopping List or order online for Delivery or Pickup. Kroger's Daytime Cold/Flu medicine SAYS it's non drowsy. But, I took it one day when I had a cold so that I could get to work and be OK. Well, when I got to work, I started to feel really dizzy and had a sensation of being on drugs/5(3).
One hour grocery delivery from Instacart. Centrum Silver® Multivitamin and Multimineral Supplement Tablets For Men 50 Above.